You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Confidence Intervals for the Ratio of Two Binomial Proportions
P. A. R. Koopman
Vol. 40, No. 2 (Jun., 1984), pp. 513-517
Published by: International Biometric Society
Stable URL: http://www.jstor.org/stable/2531405
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A method is proposed for obtaining approximate confidence intervals for the ratio of two binomial proportions based on two independent binomially distributed random variables. This method is compared with the one recommended by Katz et al. (1978). The new method, unlike the method of Katz et al., is always consistent with Pearson's chi square test of 2 x 2 tables.
Biometrics © 1984 International Biometric Society